# SDR UPS96221151

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vert Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WINGS L/E NR 2 SLAT I/B TRACK O/B MOUNT VERTICAL STIFFENER ANGLE IS CRACKED AT THE BOTTOM.  REMOVED, FABRICATED AND INSTALLED STIFFENER ANGLE PER DWG 65-16200 SHT 1 AND 8 AND SRM 51-30-2.
